# SDR V0XD201411040214

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 24,415 hours, 16,465 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: NAS62033
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXIT RELEASE HANDLE BRACKET HAVE 6 CORRODED FASTENERS.  LT OVERWING EXIT RELEASE HANDLE BRACKET HAVE 4 CORRODED FASTENERS.  REPLACED HARDWARE IAW AMM 52-21-02.
